# SDR F3LA200700349

- Difficulty date: November 14, 2007
- Submitted: December 1, 2007
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 19,058 hours, 8,878 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED NUTPLATE HOLES CORRODED ON FLOORBEAM +Y1292 (LT), 4 INCHES FWD OF FR68.  REMOVED AND REPLACED FLOORBEAM IAW SRM 51-42-11, PARA 7.
